MAUDE Adverse Event Report: MEDCOMP 15.5FX28CM PC TITAN CATHETER

MEDCOMP 15.5FX28CM PC TITAN CATHETER
Model Number THD155228E.
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the incident remains implanted in the patient and in use.No evaluation can be performed.The device was implanted for 63 days prior to the incident.Without an evaluation of the device the investigation cannot determine if the failure was related to the manufacturing process.It is unlikely due to the device having been in use and continues to be used with no reported problems.It is possible the connection was not fully secured.Included in the instructions for use are the following.Precaution: to prevent accidents, assure the security of all caps and bloodline connections prior to and between treatments.Warning: in the rare event that a hub or connector separates from any component during insertion or use, take all necessary steps and precautions to prevent blood loss or air embolism and remove catheter.
 
Event or Problem Description
Nurse checks the connection of the catheter and noticed some blood on the surgical drape as the venous connection with the blood line was partially unscrewed.Device was not removed.No clinical consequences.

Brand Name
15.5FX28CM PC TITAN CATHETER
Common Device Name
TITAN CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8064828
Report Number2518902-2018-00059
Device Sequence Number1911953
Product Code MSD
UDI-Device Identifier00884908053272
UDI-Public884908053272
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994105
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2021
Device Model NumberTHD155228E.
Device Catalogue NumberTHD155228E.
Device Lot NumberMCAY760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight61